Jaroslaw Wlodarczyk

[1] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc., 18(4):779-822 (electronic), 2005.
[2] Jaroslaw Wlodarczyk. Toroidal varieties and the weak factorization theorem. Invent. Math., 154(2):223-331, 2003.
[3] Dan Abramovich, Kalle Karu, Kenji Matsuki, and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc., 15(3):531-572 (electronic), 2002.
[4] Jaroslaw Wlodarczyk. Birational cobordisms and factorization of birational maps. J. Algebraic Geom., 9(3):425-449, 2000.
[5] Jaroslaw Wlodarczyk. Maximal quasiprojective subsets and the Kleiman-Chevalley quasiprojectivity criterion. J. Math. Sci. Univ. Tokyo, 6(1):41-47, 1999.
[6] Jaroslaw Wlodarczyk. Decomposition of birational toric maps in blow-ups & blow-downs. Trans. Amer. Math. Soc., 349(1):373-411, 1997.
[7] Jaroslaw Wlodarczyk. Embeddings in toric varieties and prevarieties. J. Algebraic Geom., 2(4):705-726, 1993.